# SDR 20010510AP006

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: General aviation
- Aircraft: N2354Y
- Make and model: Beech C90A
- Aircraft serial: LJ1532
- Aircraft time: 717 hours, 924 cycles
- Engine: Pwa PT6A21
- Engine time: 717 hours, 924 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 1099500001
- Condition: Broken
- Location: Lt Engine
- Part time: 546 hours
- Component: Engine, Pwc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE LEFT TAIL PIPE BROKE AT THE LIP HEAT INLET TUBE.
